Alternating knots with large boundary slope diameter

Masaharu Ishikawa, Thomas W. Mattman, Kazuya Namiki, Koya Shimokawa

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We show that, for an alternating knot, the ratio of the diameter of the set of boundary slopes to the crossing number can be arbitrarily large.

Original languageEnglish
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages207-216
Number of pages10
DOIs
Publication statusPublished - 2020

Publication series

NameContemporary Mathematics
Volume760
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Alternating knots with large boundary slope diameter'. Together they form a unique fingerprint.

Cite this